# SDR CA100122005

- Difficulty date: January 20, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Cirrus SR20
- Aircraft time: 491 hours
- Engine: Cont IO360ES
- Propeller: Hartzl BHCJ2YF1
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Condition: Cracked
- Location: Engine
- Part time: 670 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A NORMAL MX ACTIVITY AND BEFORE PUTTING BACK THE TOP COWLING, 1 CRACK ON EACH ENG CRANKCASE WERE FOUND. BOTH CRACKS START FROM THE TOP SPLIT OF THE CASES (FROM AN ATTACHMENT BOLT) AND GOING DOWN APPROX 1 INCH.  ENGINE HAS BEEN REMOVED AND SENT TO ENGINE SHOP FOR INVESTIGATION AND REPAIR.
